# SDR JJBA20190920006

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 41,087 hours, 25,283 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Noisy
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY EXIT WHISTLES. REMOVED AND REINSTALLED EMERGENCY EXIT AND THEN PERFORMED PRESSURIZATION PROCEDURE. NO DEFECTS NOTED AND LEAK CHECK SAT AT THIS TIME.
